Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets S. 2020. Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces. Selecta Mathematica, New Series. 26(2).
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang Y, Zhao G. 2020. The PBW theorem for affine Yangians. Transformation Groups.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
Lang M, Shkolnikov M. 2019. Harmonic dynamics of the Abelian sandpile. Proceedings of the National Academy of Sciences. 116(8), 2821–2830.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin N, Shkolnikov M. 2019. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 5(3), 909–928.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. 2019. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 21(10), 2995–3052.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications